# SDR AALA202010219008

- Difficulty date: October 20, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 65,142 hours, 24,436 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FOUND EMERGENCY FLASHLIGHT NOT BLINKING AFT RIGHT.  REPLACED FLASHLIGHT.
